# SDR UPS09M54504

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: S391318172
- Condition: Damaged
- Location: Aileron
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING AILERON I/B TRAILING EDGE WEDGE DAMAGED AT O/B SECTION.  REPAIRED AILERON AS PER EO MD11-2710-32103-B.
